Saturation property of mean growth of initial error for chaos systems
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (17): 170511     doi:10.7498/aps.61.170511
GENERAL Current Issue| Archive| Adv Search  |   
Saturation property of mean growth of initial error for chaos systems
Yang Jin-Hui, Song Jun-Qiang
School of computer, National University of Defense Technology, Changsha 410073, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn